# SDR UALA2013061304061

- Difficulty date: June 12, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,057 hours, 15,867 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Obstructed
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DOES NOT ARM PROPERLY, DIFFICULT TO MOVE ARMING LEVER. CLEANED DEBRIS FROM UNDER R2 DOOR.  DOOR OPERATES AND SLIDE ARMS NORMAL.  ACFT OK TO CONTINUE.
